Pure Mathematical Sciences

Articles in Press in Vol. 6, 2017, no. 1 (forthcoming issue)

Heba Othman, Hisham Mahdi
      Alexandroff lattice spaces
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 1-10
      https://doi.org/10.12988/pms.2017.61122

Liu Yang
      Integral operator on the Lipschitz-type spaces
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 11-18
      https://doi.org/10.12988/pms.2017.61121

Mustafa H. Hadi
      Weak resolvable spaces and decomposition of continuity
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 19-28
      https://doi.org/10.12988/pms.2017.61020

Syed Zakar Hussain Bukhari, Sidra Zafar, Maryam Nazir, Bushra Malik
      Functions of bounded radius rotation involving multiplier transformations
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 29-37
      https://doi.org/10.12988/pms.2017.61223

Benaouda Djamai
      Schemes of dimension 2: obstructions in non Abelian cohomology
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 39-45
      https://doi.org/10.12988/pms.2017.711

Rachid Marsli
      Bounds for the positive nth-root of positive integers
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 47-59
      https://doi.org/10.12988/pms.2017.712

Selin (Inag) Cenberci, Bilge Peker
      On some P_2 sets
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 61-66
      https://doi.org/10.12988/pms.2017.735

Ben Obiero, Damian Maingi
      On the minimal resolution conjecture for the ideal of general points in P^4
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 67-85
      https://doi.org/10.12988/pms.2017.6916

Teodoro Lara, Roy Quintero, Edgar Rosales, Jose L. Sanchez
      On strongly Jensen m-convex functions
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 87-94
      https://doi.org/10.12988/pms.2017.61018

Deena Al-Kadi
      On (f,g)-derivations of G-algebras
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 95-104
      https://doi.org/10.12988/pms.2017.7911

L. N. Muhati, J. O. Bonyo, J. O. Agure
      Some properties of the essential numerical range on Banach spaces
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 105-111
      https://doi.org/10.12988/pms.2017.7912